SciELO - Scientific Electronic Library Online

vol.12 número3On The Group of Strong Symplectic HomeomorphismsThe Semigroup and the Inverse of the Laplacian on the Heisenberg Group índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.3 Temuco  2010 

CUBO A Mathematical Journal Vol.12, N°03, (71–81). October 2010


L -Random and Fuzzy Normed Spaces and Classical Theory



Department of Mathematics, National University of Ireland, Galway, Ireland email:

Department of Mathematics and Computer Science, Amirkabir University of Technology, 424 Hafez Avenue, Tehran 15914, Iran email:


In this paper we study L-random and L-fuzzy normed spaces and prove open mapping and closed graph theorems for these spaces.

Key words and phrases: L-random normed space, L-fuzzy normed space, completeness, quotient space, open mapping and closed graph.


En este artículo estudiamos espacios normados L-random and L-fuzzy. Probamos el teorema de la aplicación abierta y el teorema del gráfico cerrado.

Math. Subj. Class.: PLEASE INFORM.


[1] DESCHRIJVER, G, O’REGAN, D., SAADATI, R. AND VAEZPOUR, S.M., L-fuzzy Euclidean normed spaces and compactness, Chaos, Solitons and Fractals, 42 (2009), no. 1, 40–45, MR2543015.

[2] DESCHRIJVER, G. AND KERRE, E.E., On the relationship between some extensions of fuzzy set theory, Fuzzy Sets and Systems, 23 (2003), 227–235.

[3] GOGUEN, J., L-fuzzy sets, J. Math. Anal. Appl., 18 (1967), 145–74.

[4] HADŽIC, O. AND PAP, E., Fixed Point Theory in PM-Spaces, Kluwer Academic, 2001.        [ Links ]

[5] HADŽIC, O., PAP, E. AND BUDINCEVIC, M., Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces, Kybernetica, 38 (3) (2002), 363–381.

[6] PARK, J.H., Intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 22 (2004), 1039–1046.

[7] RODRÍGUEZ-LÓPEZ, J. AND RAMAGUERA, S., The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147 (2004), 273–283.

[8] SAADATI, R.,On the L-fuzzy topological spaces, Chaos, Solitons and Fractals, 37 (2008), 1419–1426.

[9] SCHWEIZER, B. AND SKLAR, A., Probabilistic Metric Spaces, Elsevier, North Holand, New York, 1983.        [ Links ]

[10] SHERSTNEV, A.N., On the notion of a random normed space, Dokl. Akad. Nauk SSSR, 149 (1963), 280–283, (in Russian).

[11] WILHELM, M., Relations among some closed graph and open mapping theorems, Colloq. Math., 42 (1979), 387–94

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons